# SDR YENA2024082901183

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 60,122 hours, 21,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION WASA FOUND IN FRAME SEGMENTS 1 AT OVERWING EMERGENCY EXIT DOOR (AFT LH EEH DOOR 834 ) CRACK L=0.220 INCH APPROX; REF AEROMAN W.O. 2024 150/1 N.R. 2024- 404156 * WORKED UNDER DOCUMENT CONTROL CARD #2024-460555 AND EC# A320-52-1144 FOR REPLACEMENT OF FRAME SEGMENTS AT OVERWING EMERGENCY EXIT DOOR 834. WORKED BY AEROMAN TECH # 8619911 & RII # AE 360 QC.
